Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Excessive vaginal discharge during sex, partner unable to achieve orgasm, loss of sensation. Treatment?

Question re Sexual intercourse. The last 2 times my husband and I have made love, I have had sort of a vaginal flooding (not climax) - almost over lubrication but extreme - like need a towel to clean up. I lose all feeling of husband and he of me, resulting in him not being able to climax. Never happened in the 13 years we together. Can you possibly explain what is going on? If this not correct forum to ask this question, I apologise. Many thanks.
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ma'am and welcome.

The bsrtholin glands situated close to the opening of the vagina are responsible for production of lubrication. Any abnormalities in this field should usually be related to these glands and so I would advise you to visit your doctor to look into this as a possible cause. If this is ruled out, your doctor may choose to conduct a few other investigations to find the cause.

Hope this helps.

Best wishes.
Answered: Tue, 10 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor